4 doctors weighed in:

I wake up each morning at around 3 with stomach or lower intestine cramping like gas. I use metamucill every morning and it's a fairly high fiber diet?

4 doctors weighed in
Dr. Robert Cloud
Surgery - Colorectal
1 doctor agrees

In brief: See a physician

Change in bowel habits is an important sign and could indicate something is wrong in your intestinal tract and should be evaluated by a physician to rule these things out.
Most likely it is constipation. If you have a normal evacuation of stool, then fiber is good. However, should your evacuation process be abnormal, then too much fiber and/or metamucil will cause bloating, cramping and gas.

In brief: See a physician

Change in bowel habits is an important sign and could indicate something is wrong in your intestinal tract and should be evaluated by a physician to rule these things out.
Most likely it is constipation. If you have a normal evacuation of stool, then fiber is good. However, should your evacuation process be abnormal, then too much fiber and/or metamucil will cause bloating, cramping and gas.
Dr. Robert Cloud
Dr. Robert Cloud
Thank
Dr. Gregory Hines
Family Medicine
1 doctor agrees

In brief: IBS?

It sounds like irritable bowel syndrome.
You should be seen, and see what your doctor says. It could also be reflux, and those meds are easily available.

In brief: IBS?

It sounds like irritable bowel syndrome.
You should be seen, and see what your doctor says. It could also be reflux, and those meds are easily available.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors